# SDR TWAA0100925

- Difficulty date: January 11, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 24,647 hours, 11,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FLOOR SUPPORT AT STA 153 RBL 44 INCHES, AND STA 160 RBL 45 INCHES, WAS CORRODED.  FABRICATED NEW TRACK AND INSTALLED PER SRM 51-30-2.  TREATED PER SRM 51-10-3.
